# SDR DALA2024070306742

- Difficulty date: July 2, 2024
- Submitted: July 3, 2024
- Operation: Air carrier
- Aircraft: N942AT
- Make and model: Boeing 717-200
- Aircraft serial: 55005
- Aircraft time: 64,488 hours, 45,835 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 1200 L17l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 9502, INITIAL INSPECTION: CRACK ON CANTED FRAME Y=1200 AND LONG 17L AT AFT ACCESORY COMPARTMENT. CORRECTIVE ACTION: CANTED FRAME Y=1200 AND LONG 17L AT AFT ACCESORY COMPARTMENT WAS REPAIRED PER SRM 53-00-00-2R PROCEDURE 1 REPAIR 1.
